Aa
A
A
Close
Blank
Avatar universal
UNDIAGNOSED RASH
What would a rash caused from anxiety look like?  Would it cause blistering? What are some nonaddictive anxiety meds available now?  I have taken Ativan for a short period of time to see if it would decrease my anxiety about this rash and it did but the rash remains and I do not want to continue the Ativan.  
Cancel
3 Answers
3 Answers
Page 1 of 1
1042487 tn?1275283499
Do you have a bulleye form rash? That is a red circle then another red circle in the bigger circle.

A non addictive medication for anxiety is Valerian. You can ask Paxiled for alternative options for anxiety remedies or refer to the alternative medicines forum.

M4
Comment
Cancel
1042487 tn?1275283499
Comment
Comment
Submit Comment
Avatar universal
I too got rashes from extreme anxiety and stress. They appeared all over my body. They would start out like a dot and grow, they would have a outer crust. My Dr. prescribed some ointment for them and it helped make them go away.

I tried Valerian and it helped some.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1118884 tn?1338596450
Hey,
Sorry about your discomfort with the rash.  A rash or hives or whatever skin problem you have might be caused by a state of high anxiety.  I am not a doctor, but this is one of the ways anxiety manifests itself for me.

First, I thing a trip to a dermatologist is in order.  Hope you have insurance.  You don't want to leap to anxiety as a cause until you've checked to see if it is caused by something else.

If you look at our archives you will see that anxiety can show itself in literally 100s of ways!

Always amazes me to see what it can do.  BTW: right now I have an outbreak of Roseaca, caused I know by stress related to adopting a new kitten.  I love him, but he has certainly changed my daily routine....LOL.

Can't help with the alternative options for anxiety.  Plan to begin exploring them after my kitty settles down:).

I take clonazapam, which works.  It gets me out and I feel few side effects.  Anti depressants were a source of lots of aggro.....last one gave me a really ugly face acne..so, I would again say ...see your doctor first about cause.

Come back here and we can give you tips on behaviors that help us deal with our anxious selves!
Comment
Cancel
1118884 tn?1338596450
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
4059843 tn?1454481984
Blank
mishymoshymarcy You're doing all you can ho... Comment
2 hrs ago
5938899 tn?1453692297
Blank
otakugenx added the Weight Tracker
13 hrs ago
463897 tn?1448485050
Blank
MH Community Mgr commented on Bubulous's status
15 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
675718 tn?1449992146
Blank
El Paso, TX
358304 tn?1409713092
Blank
na, MO
1699033 tn?1443113373
Blank
Somewhere in, MD
Avatar universal
Blank
MI
Avatar universal
Blank
Anxiety Community Resources